CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Measurement-induced Boolean dynamics and controllability for closed quantum networks 期刊论文
AUTOMATICA, 2020, 卷号: 114, 页码: 11
Authors:  Qi, Hongsheng;  Mu, Biqiang;  Petersen, Ian R.;  Shi, Guodong
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Quantum networks  Quantum measurements  Bilinear systems  Boolean networks  
ADAPTIVE LOW-NONNEGATIVE-RANK APPROXIMATION FOR STATE AGGREGATION OF MARKOV CHAINS 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2020, 卷号: 41, 期号: 1, 页码: 244-278
Authors:  Duan, Yaqi;  Wang, Mengdi;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Markov chain  state aggregation  nonnegative matrix factorization  atomic norm  proximal alternating linearized minimization  
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:17/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
Boolean Gossip Networks 期刊论文
IEEE-ACM TRANSACTIONS ON NETWORKING, 2018, 卷号: 26, 期号: 1, 页码: 118-130
Authors:  Li, Bo;  Wu, Junfeng;  Qi, Hongsheng;  Proutiere, Alexandre;  Shi, Guodong
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Boolean networks  gossiping process  Markov chains  communication classes  
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863
Authors:  Liu, Yuan
Favorite  |  View/Download:11/0  |  Submit date:2019/12/31
multipleergodicityforreversiblemarkovchains 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 034, 期号: 004, 页码: 863
Authors:  Liu Yuan
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:26/8  |  Submit date:2018/07/30
Asymptotic Perturbation Bounds for Probabilistic Model Checking with Empirically Determined Probability Parameters 期刊论文
IEEE TRANSACTIONS ON SOFTWARE ENGINEERING, 2016, 卷号: 42, 期号: 7, 页码: 623-639
Authors:  Su, Guoxin;  Feng, Yuan;  Chen, Taolue;  Rosenblum, David S.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic perturbation bound  discrete-time Markov chain  numerical iteration  optimization  parametric Markov chain  perturbation analysis  probabilistic model checking  quadratic programming  
Quantum Markov chains: Description of hybrid systems, decidability of equivalence, and model checking linear-time properties 期刊论文
INFORMATION AND COMPUTATION, 2015, 卷号: 244, 页码: 229-244
Authors:  Li, Lvzhou;  Feng, Yuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Quantum Markov chains  Hybrid systems  Quantum automata  Equivalence  Model checking  Linear-time property  
On the cluster consensus of discrete-time multi-agent systems 期刊论文
SYSTEMS & CONTROL LETTERS, 2011, 卷号: 60, 期号: 7, 页码: 517-523
Authors:  Chen, Yao;  Lu, Jinhu;  Han, Fengling;  Yu, Xinghuo
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multi-agent systems  Cluster consensus  Nonnegative matrix  Markov chain